Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 82, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 28, 2023, 4:37 AM EDT for 4 counties in Georgia. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2023, 4:37 AM EDT (08:37 UTC)
- Expired
- Mar 29, 2023, 2:04 PM EDT
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA
The radar
The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
286
WGUS42 KFFC 280837
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
437 AM EDT Tue Mar 28 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Echeconnee Creek at Houston Road near Byron affecting Crawford,
Houston, Bibb and Peach Counties.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron,
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC021-079-153-225-282045-
/O.NEW.KFFC.FL.W.0082.230328T0837Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T0815Z.000000T0000Z.NO/
437 AM EDT Tue Mar 28 2023
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Echeconnee Creek at Houston Road near Byron.
* WHEN...From early this morning until further notice.
* IMPACTS...At 15 feet, Flood stage is reached. Minor flooding of
woodlands occurs upstream and downstream from the gage on Houston
Road. Portions of creek access roads and low lying areas will
begin to flood.
* ADDITIONAL DETAILS...
- At 4:15 AM EDT Tuesday the stage was 15.6 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 15 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$4 follow-up statements
355
WGUS82 KFFC 281512
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1112 AM EDT Tue Mar 28 2023
...The Flood Warning continues for the following rivers in Georgia...
Echeconnee Creek at Houston Road near Byron affecting Peach, Bibb,
Houston and Crawford Counties.
Tobesofkee Creek near Macon affecting Bibb County.
Towaliga River at GA 83 near Juliette affecting Monroe County.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron,
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC021-079-153-225-290315-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T1415Z.000000T0000Z.NR/
1112 AM EDT Tue Mar 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Echeconnee Creek at Houston Road near Byron.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Minor flooding expands into the woodland
areas upstream and downstream from the gage on Houston Road.
Larger portions of creek access roads will flood.
* ADDITIONAL DETAILS...
- At 10:15 AM EDT Tuesday the stage was 17.9 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM EDT Tuesday was 17.9 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 15 feet.
- Flood History...This crest compares to a previous crest of
17.8 feet on 04/08/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC021-290315-
/O.CON.KFFC.FL.W.0077.000000T0000Z-000000T0000Z/
/TOBG1.1.ER.230327T1557Z.230327T2330Z.000000T0000Z.NO/
1112 AM EDT Tue Mar 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Tobesofkee Creek near Macon.
* WHEN...Until further notice.
* IMPACTS...At 20 feet, Flood stage is reached. Minor flooding
begins in the woodlands and fields along the creek upstream and
downstream from the gage on Columbus Road.
* ADDITIONAL DETAILS...
- At 10:15 AM EDT Tuesday the stage was 20.4 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM EDT Tuesday was 22.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3283 8374 3279 8360 3270 8360 3274 8371
3279 8379
$$
GAC207-290315-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/TOWG1.1.ER.230327T1121Z.230328T0545Z.000000T0000Z.UU/
1112 AM EDT Tue Mar 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Towaliga River at GA 83 near Juliette.
* WHEN...Until further notice.
* IMPACTS...At 18 feet, Minor flooding expands into woodlands and
fields upstream and downstream from the gage on Monticello Highway
or Georgia Highway 83. Portions of Byars Road and numerous
private access roads near the river will flood.
* ADDITIONAL DETAILS...
- At 9:45 AM EDT Tuesday the stage was 18.6 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM EDT Tuesday was 19.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 16 feet.
&&
LAT...LON 3316 8396 3316 8382 3310 8382 3310 8396
$$782
WGUS82 KFFC 290028
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
828 PM EDT Tue Mar 28 2023
...The Flood Warning continues for the following rivers in Georgia...
Echeconnee Creek at Houston Road near Byron affecting Peach, Bibb,
Houston and Crawford Counties.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron,
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC021-079-153-225-291230-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T1800Z.000000T0000Z.NR/
828 PM EDT Tue Mar 28 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Echeconnee Creek at Houston Road near Byron.
* WHEN...Until further notice.
* IMPACTS...At 17 feet, Minor flooding expands into the woodland
areas upstream and downstream from the gage on Houston Road.
Larger portions of creek access roads will flood.
* ADDITIONAL DETAILS...
- At 8:15 PM EDT Tuesday the stage was 17.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM EDT Tuesday was 18.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
17.8 feet on 04/08/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$675
WGUS82 KFFC 290743
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
343 AM EDT Wed Mar 29 2023
...The Flood Warning continues for the following rivers in Georgia...
Alabama...
Chattahoochee River at 14th Street at Columbus affecting Lee,
Muscogee, Chattahoochee and Russell Counties.
Flint River at US 19 near Carsonville affecting Taylor, Crawford,
Upson and Talbot Counties.
Flint River at GA 26 near Montezuma affecting Sumter, Macon and
Dooly Counties.
Ocmulgee River near Macon affecting Twiggs, Houston, Bibb, Monroe
and Jones Counties.
Flint River near Thomaston affecting Upson and Talbot Counties.
Echeconnee Creek at Houston Road near Byron affecting Houston,
Crawford, Peach and Bibb Counties.
Ogeechee River at GA 88 near Grange affecting Jefferson and
Washington Counties.
Oconee River at Avant Mine near Oconee affecting Wilkinson and
Washington Counties.
...The Flood Warning is extended for the following rivers in
Georgia...
Ocmulgee River at US 341 at Hawkinsville affecting Bleckley and
Pulaski Counties.
Oconee River at Dublin affecting Laurens, Wilkinson, Johnson and
Washington Counties.
For the Chattahoochee River Basin...including Helen, Dahlonega,
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River
upstream McGinnis Ferry Rd, Norcross, Roswell, Chattahoochee River
above Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta,
Fairburn, Whitesburg, Fairplay, Whitesburg, Whitesburg, Franklin,
Corinth, Hammett Rd below Hogansville, Franklin, West Point,
Columbus, Union, Omaha...Minor flooding is forecast.
For the Flint River Basin...including Lovejoy, Peachtree City,
Fayetteville, Americus, Peachtree City, Woolsey, Sharpsburg,
Peachtree City, Peachtree City, Senoia, Griffin, Griffin, Orchard
Hill, Molena, Thomaston, Carsonville, Montezuma, Byromville...
Moderate flooding is forecast.
For the Ocmulgee River Basin...including Jackson, Griffin, Juliette,
Juliette, Dames Ferry, Macon, Macon, Hawkinsville, Byron,
Clinchfield, Hawkinsville, Abbeville, McRae, Scotland, Lumber City...
Moderate flooding is forecast.
For the Oconee River Basin...including Penfield, Milledgeville,
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
ALC081-113-GAC053-215-291945-
/O.EXT.KFFC.FL.W.0076.000000T0000Z-230330T0925Z/
/CBUG1.1.ER.230327T1541Z.230328T0430Z.230330T0325Z.NO/
243 AM CDT Wed Mar 29 2023 /343 AM EDT Wed Mar 29 2023/
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Chattahoochee River at 14th Street at Columbus.
* WHEN...Until late tonight.
* IMPACTS...At 28.0 feet, Minor flooding continues along the river
upstream and downstream from the gage on the 14th Street bridge.
Portions of the River Walk in Columbus will be flooded around one
foot deep and closed to the public. The Phenix City Amphitheater
on the Alabama side will begin to flood.
* ADDITIONAL DETAILS...
- At 2:00 AM CDT Wednesday /3:00 AM EDT Wednesday/ the stage
was 28.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:00 AM CDT Wednesday /3:00 AM EDT Wednesday/ was
33.9 feet.
- Forecast...The river is expected to fall below flood stage
late this evening.
- Flood stage is 27 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC079-263-269-293-291945-
/O.EXT.KFFC.FL.W.0067.000000T0000Z-230330T1245Z/
/CLUG1.2.ER.230327T0706Z.230328T0800Z.230330T0645Z.NO/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Moderate flooding is occurring.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...Until tomorrow morning.
* ADDITIONAL DETAILS...
- At 3:15 AM EDT Wednesday the stage was 28.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 AM EDT Wednesday was 34.4 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 5.7 feet
Sunday evening.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC021-153-169-207-289-291945-
/O.EXT.KFFC.FL.W.0064.000000T0000Z-230331T0900Z/
/MACG1.2.ER.230326T2059Z.230328T1100Z.230331T0300Z.NO/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Ocmulgee River near Macon.
* WHEN...Until early Friday morning.
* IMPACTS...At 25 feet, Minor flooding expands further into the
woodlands and over the Macon GreenWay Ocmulgee Heritage Trail
north of the Martin Luther King Boulevard bridge. The flood waters
will be up to 5 feet deep on portions of the trail. Large portions
of agricultural lands just east and south of Macon will be under 1
to 7 feet of water.
* ADDITIONAL DETAILS...
- At 2:30 AM EDT Wednesday the stage was 25 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:30 AM EDT Wednesday was 27.8 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 15.8 feet
Sunday evening.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC167-175-303-319-291945-
/O.EXT.KFFC.FL.W.0085.230330T0042Z-000000T0000Z/
/DBNG1.2.ER.230330T0042Z.230331T1800Z.000000T0000Z.NO/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER
NOTICE...
* WHAT...Moderate flooding is forecast.
* WHERE...Oconee River at Dublin.
* WHEN...From this evening until further notice.
* IMPACTS...At 27 feet, Significant flooding expands into the
woodlands and agricutural areas upstream and downstream from the
gage on U.S. Highway 80. The flood waters will be around 4 feet
deep on Rex Miller Road and Old River Lane. Several homes on these
roads will be under two feet of water. Also a few homes on River
Ridge Road will be flooded with a foot of water. Portions of the
Riverview Park Golf Course will be flooded.
* ADDITIONAL DETAILS...
- At 2:45 AM EDT Wednesday the stage was 15.4 feet.
- Forecast...The river is expected to rise above flood stage
this evening and continue rising to a crest of 26.6 feet
early Friday afternoon.
- Flood stage is 21 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC093-193-261-291945-
/O.EXT.KFFC.FL.W.0083.230330T0600Z-230401T1200Z/
/MNTG1.1.ER.230330T0600Z.230331T0000Z.230401T0600Z.NO/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Flint River at GA 26 near Montezuma.
* WHEN...From late tonight to Saturday morning.
* IMPACTS...At 23 feet, Minor flooding continues in the woodlands
and extensive flood plain along the river upstream and downstream
from the gage on Georgia Highway 26. The access road to Georges
Boat Landing will be flooded at least 3 feet deep.
* ADDITIONAL DETAILS...
- At 2:15 AM EDT Wednesday the stage was 10.5 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 23.2 feet tomorrow
evening. It will then fall below flood stage early Saturday
morning.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3253 8405 3257 8398 3229 8401 3204 8393
3202 8400 3229 8408
$$
GAC023-235-291945-
/O.EXT.KFFC.FL.W.0084.230330T2017Z-000000T0000Z/
/HAWG1.2.ER.230330T2017Z.230401T0600Z.000000T0000Z.NO/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Moderate flooding is forecast.
* WHERE...Ocmulgee River at US 341 at Hawkinsville.
* WHEN...From Thursday afternoon until further notice.
* IMPACTS...At 26 feet, Moderate flooding begins...with several
homes surrounded by flood waters and at least 3 homes begin
flooding near Gooseneck Lane and RiverView Road.
* ADDITIONAL DETAILS...
- At 2:45 AM EDT Wednesday the stage was 9.2 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon and continue rising to a crest of 26.4
feet early Saturday morning.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC163-303-291945-
/O.CON.KFFC.FL.W.0088.000000T0000Z-000000T0000Z/
/GRGG1.1.ER.230328T2305Z.230329T0430Z.000000T0000Z.UU/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Ogeechee River at GA 88 near Grange.
* WHEN...Until further notice.
* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding of
woodlands occurs upstream and downstream from the gage on Georgia
Highway 88. The water level will cover around three fourths of the
Sandy Ford Public Boat Ramp.
* ADDITIONAL DETAILS...
- At 3:15 AM EDT Wednesday the stage was 18.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 AM EDT Wednesday was 18.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3315 8279 3321 8270 3308 8257 3303 8239
3294 8243 3300 8263
$$
GAC021-079-153-225-291945-
/O.CON.KFFC.FL.W.0082.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.230328T0730Z.230328T1800Z.000000T0000Z.NR/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Echeconnee Creek at Houston Road near Byron.
* WHEN...Until further notice.
* IMPACTS...At 17 feet, Minor flooding expands into the woodland
areas upstream and downstream from the gage on Houston Road.
Larger portions of creek access roads will flood.
* ADDITIONAL DETAILS...
- At 3:15 AM EDT Wednesday the stage was 16.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:15 AM EDT Wednesday was 18.4 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 15 feet.
- Flood History...This crest compares to a previous crest of
16.6 feet on 09/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC263-293-291945-
/O.CON.KFFC.FL.W.0075.000000T0000Z-000000T0000Z/
/TMSG1.1.ER.230327T1310Z.230328T2015Z.000000T0000Z.NO/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Flint River near Thomaston.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 3:02 AM EDT Wednesday the stage was 12.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3291 8447 3280 8430 3276 8437 3287 8453
$$
GAC303-319-291945-
/O.CON.KFFC.FL.W.0073.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.230327T1146Z.230328T1200Z.000000T0000Z.NR/
343 AM EDT Wed Mar 29 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Oconee River at Avant Mine near Oconee.
* WHEN...Until further notice.
* IMPACTS...At 19 feet, Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream
from a gage located by a dirt boat ramp on the west side of Avant
Mine off Adams Road in Washington County. The water level will
begin to surround the elevated USGS gage house.
* ADDITIONAL DETAILS...
- At 2:45 AM EDT Wednesday the stage was 19.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 AM EDT Wednesday was 19.8 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$014
WGUS82 KFFC 291804
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
204 PM EDT Wed Mar 29 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Echeconnee Creek at Houston Road near Byron affecting Peach,
Houston, Bibb and Crawford Counties.
GAC021-079-153-225-291915-
/O.CAN.KFFC.FL.W.0082.000000T0000Z-230329T1804Z/
/BYNG1.1.ER.230328T0730Z.230328T1800Z.230329T1630Z.NR/
204 PM EDT Wed Mar 29 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Echeconnee Creek at Houston Road near Byron.
* ADDITIONAL DETAILS...
- At 1:15 PM EDT Wednesday the stage was 14.9 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:48 AM EDT, 49 minutes earlier.
Area forecast discussion, Mar 28, 3:48 AM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 AM EDT Tue Mar 28 2023 ...Tuesday Morning Area Forecast Discussion... .SHORT TERM... (Today through Wednesday) Issued at 345 AM EDT Tue Mar 28 2023 We'll start off the day with some dense fog south of a line from Columbus to Macon. Visibility's have already to fallen to less than 1/4 mile in some areas. As the fog lifts, activity will resume along the problem child of a front that has stuck with us over the past few days. And while we could see some showers and thunderstorms across south and central Georgia we're not anticipating another day of severe weather in our CWA. Rainfall totals should be at 3/4" of an inch or less with the heavies axis of precip falling in south Georgia, out of our CWA. We aren't anticipating any widespread flooding as the areas expecting rain today did not experience the torrential rainfall of yesterday. However, isolated areas of localized flash flooding could be possible over areas of training storms. Come Wednesday, the front finally pushes out and we can all take a deep breath and enjoy what promises to be a beautiful sunny day. Highs will be in the mid to upper 60s with overnight lows in the mid to low 40s with some upper 30s possible across the highest elevation of northern Georgia. Vaughn && .LONG TERM... (Wednesday night through Monday) Issued at 345 AM EDT Tue Mar 28 2023 The long term begins with a relieving surface high pressure in place, but an upper-level pattern beginning to become more active. This active pattern will begin with the onset of mid-level ridging which will continue the dry pattern under northwest flow aloft locally, but will begin to advect moisture into the Great Plains and Lower Mississippi River Valley regions further upstream. The surface high pressure, forecast over the Midwest Wednesday Night, will slide southeastward towards the Mid-Atlantic coastline underneath the sinking airmass ahead of the ridging pattern. Winds begin to shift out of the east on Thursday, with PWATs slowly increasing with flow coming off the western Atlantic. By Friday morning, the mid-level ridge axis will push east of the forecast area, placing the region under positive, mid-level vorticity advection and weak ascent, with surface/low-level return flow out of the south by mid-day. The advection off the warmer Gulf waters will allow PWATs to surge from 0.5" early Friday to 1.5" Friday afternoon/evening. More broadly, the longwave trough currently pushing southward across the western CONUS coastline adding even more rain and snow to the west coast is projected to be over the MidWest Friday night. This longwave will have an associated surface low positioned near Iowa around the same time frame which is forecast to quickly occlude during the overnight time frame. A cold front, associated with the MidWestern low, will push eastward on Friday through Saturday, producing severe weather across the mid- Mississippi River Valley on Friday, but as the front nears our local forecast area it will begin to lose its vigor due to the occlusion of the parent low and reduced convergence along the frontal boundary due to the fronts orientation pivoting to SW to NE. The result is forecast to be a line of loosely organized convection early Saturday morning through the afternoon. Daytime heating will likely increase instability across Central Georgia ahead of the storms with MUCAPE being boosted to 1000-2000 J/kg, but with weakening dynamics it remains to be seen if any storms become strong to severe locally. Behind the front, a short-lived high pressure will settle in to start the next week, but by Monday afternoon, return flow will resume with chances for scattered convection appearing once again. Thiem && .AVIATION... (06Z TAFS) Issued at 130 AM EDT Tue Mar 28 2023 A quiet night in compared to the last few. VFR and NW winds at 7 to 10 kts, calming to 5kts after 12Z. Some LIFR fog is possible for CSG and MCN this morning becoming more widespread after 08Z. //ATL Confidence...06Z Update... High on all elements Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 74 42 65 40 / 10 0 0 0 Atlanta 73 42 65 42 / 20 0 0 0 Blairsville 67 33 63 36 / 10 0 0 0 Cartersville 72 38 66 38 / 10 0 0 0 Columbus 74 44 69 43 / 40 0 0 0 Gainesville 72 41 64 41 / 10 0 0 0 Macon 74 46 67 42 / 30 0 0 0 Rome 71 39 67 39 / 10 0 0 0 Peachtree City 74 41 66 40 / 20 0 0 0 Vidalia 75 51 68 46 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM EDT this morning for GAZ059>061- 069-071>074-078>085-089>097-102>107. && SHORT TERM...Vaughn LONG TERM....Thiem AVIATION...Vaughn
Hazardous weather outlook, Mar 28, 4:25 AM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 425 AM EDT Tue Mar 28 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 425 AM EDT Tue Mar 28 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Dense Fog Advisory is in effect for portions of Central Georgia through 9 AM EDT where visibilities below one-quarter mile could create hazardous driving conditions during the morning commute. Scattered thunderstorms are forecast across portions of south Central Georgia this afternoon. Periods of gusty winds, heavy rain, and lightning can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered thunderstorms which could be strong to potentually severe will be possible ahead of a frontal system Friday night through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:50 AM EDT | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 25 more | 7 hr |
| Mar 28, 5:08 AM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 21 days |
| Mar 28, 5:17 AM EDT | River Flood Warning | FFC | Bleckley, Pulaski | 6 days |
| Mar 28, 5:25 AM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 21 days |
| Mar 28, 6:37 AM EDT | River Flood Warning | FFC | Wilkinson | 14 hr |
| Mar 28, 9:46 AM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Mar 28, 1:06 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Mar 28, 3:28 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 12 hr |
| Mar 28, 7:48 PM EDT | River Flood Warning | FFC | Jefferson, Washington | 18 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.